On the Functional Equation
Aequationes mathematicae, Tome 9 (1973), pp. 157-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136342,
author = {DONALD GIROD},
title = {On the {Functional} {Equation}},
journal = {Aequationes mathematicae},
pages = {157--164},
year = {1973},
volume = {9},
zbl = {0276.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136342/}
}
DONALD GIROD. On the Functional Equation. Aequationes mathematicae, Tome 9 (1973), pp. 157-164. http://geodesic.mathdoc.fr/item/AM2_1973__9_136342/